# SDR R61A201611090675

- Difficulty date: November 9, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 33,631 hours, 20,873 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17030546001
- Condition: Gouged
- Location: Rt Wing
- Part time: 33,631 hours, 20,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED DAMAGE TO THE WING STUB SPAR 2. LT AND RT LOWER FLANGE AND WEB GOUGED. MAINTENANCE PERFORMED A MAJOR REPAIR BY BLENDING AREA AFFECTED P/N 170-30546-001 (RT WING STUB TANK INTERNAL SIDE) IAW ETD2016-170-100405 THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF NOVEMBER 12, 2016. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
